# SDR FDEA201708152213

- Difficulty date: August 15, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY BEADED DOUBLER AT XOS 709 - 714 CRACKED.  THE DOUBLER WAS REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
